MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-E1000
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon troubleshooting with the customer, it was determined that the arm is functioning as designed and can stay in service.The unit did not power on initially because the user did not hold the power button down long enough to initiate the power-up sequence.
 
Event or Problem Description
A customer reported an issue with the arm device not powering on when the power button was pressed however the device powered on when another nurse held the power button down.They reported that this did not occur during patient use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key21257056
Report Number3003521780-2024-01539
Device Sequence Number8075169
Product Code DRM
UDI-Device Identifier10815098020628
UDI-Public(01)10815098020628
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMC-E1000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown